Automorphisms of Models of True Arithmetic: Recognizing Some Basic Open Subgroups

Notre Dame Journal of Formal Logic 35 (1):1-14 (1994)
  Copy   BIBTEX

Abstract

Let M be a countable recursively saturated model of Th(), and let GAut(M), considered as a topological group. We examine connections between initial segments of M and subgroups of G. In particular, for each of the following classes of subgroups HG, we give characterizations of the class of terms of the topological group structure of H as a subgroup of G. (a) for some (b) for some (c) for some (d) for some (Here, M(a) denotes the smallest M containing a, , , and .)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,127

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Closed Normal Subgroups.James H. Schmerl - 2001 - Mathematical Logic Quarterly 47 (4):489-492.
Relative Vaught's Conjecture for Some Meager Groups.Ludomir Newelski - 2007 - Notre Dame Journal of Formal Logic 48 (1):115-132.
Topological Dynamics of Stable Groups.Ludomir Newelski - 2014 - Journal of Symbolic Logic 79 (4):1199-1223.

Analytics

Added to PP
2010-08-24

Downloads
7 (#1,413,139)

6 months
23 (#125,194)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Automorphisms of Countable Recursively Saturated Models of PA: A Survey.Henryk Kotlarski - 1995 - Notre Dame Journal of Formal Logic 36 (4):505-518.
Infinitary definitions of equivalence relations in models of PA.Richard Kaye - 1997 - Annals of Pure and Applied Logic 89 (1):37-43.

Add more citations